# SDR DALA2025080405804

- Difficulty date: August 2, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 92,625 hours, 43,850 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN PANEL MASK DEPLOYED, DOOR OPENED BUT MASKS DID NOT FALL OUT . 2L DOOR.  MASK DID NOT DEPLOY. COVER AT 2L F/A SEAT O2 FELL OPEN. REINSTALLED COVER. A/C OK FOR SERVICE.
